# SDR JJBA2018113020019

- Difficulty date: November 20, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 34,989 hours, 22,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POLY CORBONITE ON 10EA EMERGENCY LIGHT STRIPS CRACKED/DAMAGED. REMOVED AND REPLACED COVERS AND CLEANED STRIPS 10EA POLY CORBONITE EMERGENCY LIGHT STRIP.
